# SDR PCAA0309116

- Difficulty date: September 24, 2003
- Submitted: September 26, 2003
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 29,226 hours, 32,348 cycles
- Engine: Pwa PW120
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Indication
- Location: Cargo Smoke
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE SMOKE WARNING LIGHT HAD ILLUMINATED INTERMITTENTLY IN FLIGHT. CHECK LIST WAS COMPLETED, AND NO SMOKE WAS FOUND IN THE CARGO COMPARTMENT. IT WAS SUSPECT THAT THERE WAS INTERFERENCE FROM A HEARING AID IN SEAT 8A. MAINTENANCE INSPECTED THE CARGO SMOKE DETECTORS. NO VISUAL DAMAGE WAS FOUND. CARGO SMOKE TEST PERFORMED. OPERATIONAL CHECK WAS GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
